Undiagnosed Symptoms Community
Sinusitus and Mastioid found during MRI???
About This Community:

A community for discussions on undiagnosed symptoms: breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sinusitus and Mastioid found during MRI???

Hi, I am wondering if anyone could please advise me. I was having a MRI as I am having seizures. I am very unwell. I had a letter saying they found sinusitus and Mastoids  Now at the time of the MRI I wasnt feeling great however. I would not have said I had sinusits, Very odd, I have suffered with my sinuses since I was a child, I have a very poor immune system due to having severe M,E, a neurological disease, I have suffered ear infections since last August on and off, I even had a boil type thing inside my ear where my body is so low, My GP gave up giving me antibiotics after 6 courses, i kind of put the pain down to M,E, problems,. Lately, my dizziness has worstened, I have been loosing hearing alot and having ringing in the ears, but mainly in my left ear. The last few days my right ear has become very painful and is red near the outside you can see the reddening, it is also very waxy/dischargy, my ears are never like this, I have an ENT appointment for 1 June. I am rather worried by what I have been reading about Mastoiditis, I do not like to make a fuss, I am also housebound, and rely on a carer or home calls from the GP, Are they saying I have Mastoiditis it just says Mastoids???  Sorry to blahhh on and on, it is hard to know what is what when you are always ill and I tend to just get on with it...  I hope someone is able to kindly advise a confused lady. Thanks in advance :)
Tags: Dos Equis, Mastoids sinusits MRI, mastoiditis
1 Comment
Blank
2069525 tn?1331352998
I think you are on the right track by going to a ear throat and nose specialist. The ringing in the ear can be cause by an allergic to an antibiotic ( i learned that  myself after experiencing the ringing in the ear after taking Azithromax Spelling??) I wish you well
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
Top General Health Answerers
144586 tn?1284669764
Blank
caregiver222
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC